# SDR CALA2013092391345

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,759 hours, 9,113 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 45
- Condition: Failed
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS SATCOM & DATALINK LOST ANNUNCIATED 600NM FROM SFO.  MAT FAILED WITH MSGS 23-68801 23-60571. L SDU HAS INTERNAL FAILURE.  REPLACED SDU PERFORMED SELF-TEST OF SYSTEM, OPERATIONS CHECKED NORMAL IAW AMM.
